# SDR CALA2013111993044

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,882 hours, 23,756 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 505P04403
- Part serial: 190
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL DISTRIBUTION VLV LEAKING FROM TOP SURFACE OF UNIT AT 6 O`CLOCK POSITION.  REPLACED FUEL DISTRIBUTION VLV, ABOVE NO HELP STILL LEAKING.  REPLACED FUEL DISTRIBUTION VLV FOR THE SECOND TIME, NO HELP STILL LEAKS AFTER ENG SHUT DOWN. REMOVED OLD UNIT MR73518-9 INSTALLED MR73151-02.  NEED LEAK CHECKED & IDLE RUN.  ACCOMPLISHED IDLE LEAK CHECK OF FUEL DISTRIBUTION VLV AFTER EEC REPLACEMENT, LEAK CHECKED GOOD.
